# SDR CA050530009

- Difficulty date: April 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,481 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Part time: 34,816 hours, 35,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION , FOUND NOSE WHEEL WELL AREA LEAKING HYDRAULIC FLUID.  MAINTENANCE INSPECTION FOUND FLEXABLE HYDRAULIC LINE FOR THE DRAG STRUT ACTUATOR FAILED/LEAKING.  HOSE REPLACED , GEAR SWINGS CARRIED OUT. AIRCRAFT RETURNED TO SERVICE. THIS PART IS CONSIDERED AN EXPENDABLE AND PART TIMES NOT TRACKED , TIMES PROVIDED ARE TOTAL AIRCRAFT TIMES SINCE NEW. HOSE DATE CODE PT 7-96.
